Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Summation of multiple Fourier series by spherical means
HTML articles powered by AMS MathViewer

by Salomon Bochner PDF
Trans. Amer. Math. Soc. 40 (1936), 175-207 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B08
  • Retrieve articles in all journals with MSC: 42B08
Additional Information
  • © Copyright 1936 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 40 (1936), 175-207
  • MSC: Primary 42B08
  • DOI: https://doi.org/10.1090/S0002-9947-1936-1501870-1
  • MathSciNet review: 1501870